Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Rectifiability and integralgeometric measures in homogeneous spaces


Author: John E. Brothers
Journal: Bull. Amer. Math. Soc. 75 (1969), 387-390
DOI: https://doi.org/10.1090/S0002-9904-1969-12187-7
MathSciNet review: 0239051
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. S. Besicovitch, On the fundamental geometrical properties of linearly measurable plane sets of points (III), Math. Ann. 116 (1939), no. 1, 349–357. MR 1513231, https://doi.org/10.1007/BF01597361
  • 2. J. E. Brothers, Integral geometry in homogeneous spaces, Trans. Amer. Math. Soc. 124 (1966), 480-517. MR 202099
  • 3. J. E. Brothers, The (ø, k) rectifiable subsets of a homogeneous space, Acta Math. (to appear). MR 241605
  • 4. H. Federer, The (ø, k) rectifiable subsets of n space, Trans. Amer. Math. Soc. 62 (1947), 114-192. MR 22594
  • 5. H. Federer and W. H. Fleming, Normal and integral currents, Ann. of Math. (2) 72 (1960), 458-520. MR 123260


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12187-7

American Mathematical Society